Can someone please help
This is my scenario
About a month ago I had sex with two men, I am male. One was ******* the other bare. He didn't cum. I sucked the guy who was ******* penis . He didn't cum.
Recently I developed little spots on my penis head, which are spreading over the whole head now . Thinking it was chlamydia or herpes I took 4x azithromycin 250 caps and 2x famciclovir 125 tabs. That night I went I the shower. I had a huge rash covering my whole stomach , above my groin and the inside of my thigh . It was very noticeable and pronounced . The next day it was gone. But the little but on my inner thigh was still there. I'm getting the penis symptoms checked out ( how difficult is it to access services if you work full time though!!!!) . I've had no other symptoms. I hope the rash was because of my taking the two antibiotics at the same time but the time scale has had be worried . Does this sound like primary HIV infection?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.